# SDR ABXA20130222409

- Difficulty date: February 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 737232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T50008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AND CORRODED RIGHT SIDE OF LOWER CARGO FLOOR BETWEEN STA 1263 AND STA 1285.  REMOVED AND REPLACED LOWER CARGO FLOOR INTERCOSTAL ON RIGHT SIDE STA 1263 AND STA 1285 IAW B767 SRM 51-40-02 STEP 7(D), ACFT WAS GROUNDED.
